# SDR MASA200601126

- Difficulty date: April 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,246 hours, 18,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R383705
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7132 IAD.  PAX DOOR, SUPPORT WHEEL CABLE BROKEN.  MX REPLACED CABLE.
